MathSciNet Relay Station
MathSciNet bibliographic data
MR1085145 53A10
López, Francisco J.; Ros, Antonio On embedded complete minimal surfaces of genus zero. J. Differential Geom. 33 (1991), no. 1, 293–300.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement